# SDR UPS01436422

- Difficulty date: July 23, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024730050IN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 M/D L5 DOOR FWD CUTOUT BETWEEN STR 15 & 16 CUTOUT CRACKED. REPAIRED L5 DOOR FWD UPPER CUTOUT AS PER SRM 53-10-04 FIG 91.
